# SDR SWAA2012120710314

- Difficulty date: November 15, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGITUDINAL FLOORBEAM WEB LOCATED AT BS 708 APPROX AT LBL 24.8 CENTER WING BOX.  REPAIRED FLOORBEAM WEB AT LBL 24.82 BETWEEN STA 698 AND STA 717 IAW EAN 1-557-7739 AND EO AEM-HC57-290/12 R0
